# SDR V0XD201405310106

- Difficulty date: May 28, 2014
- Submitted: May 31, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR CROSSBEAM CRACKED AT LT & RT BL12.  R & R FS 280 FLOORBEAM WITH NEW BEAM PN CC670-34175-7S IAW SRM 51-42-06, 51-42-21 & 51-23-00.
